# SDR CALA2024021400421

- Difficulty date: February 9, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 15N00056
- Condition: Corroded
- Location: Lavatory A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOOR STRUCTURE AT AFT IB CORNER OF LAV A AT STA 280.
